MathSciNet Relay Station
MathSciNet bibliographic data
MR931666 58G10 (14F05 32L10 58G11)
Bismut, Jean-Michel; Gillet, Henri; Soulé, Christophe Analytic torsion and holomorphic determinant bundles. III. Quillen metrics on holomorphic determinants. Comm. Math. Phys. 115 (1988), no. 2, 301–351.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement